Communications in Mathematical Physics

Statistical mechanics of systems of unbounded spings

Joel L. Lebowitz and Errico Presutti

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 50, Number 3 (1976), 195-218.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900229

Mathematical Reviews number (MathSciNet)
MR0446251

Subjects
Primary: 82.06

Citation

Lebowitz, Joel L.; Presutti, Errico. Statistical mechanics of systems of unbounded spings. Comm. Math. Phys. 50 (1976), no. 3, 195--218. https://projecteuclid.org/euclid.cmp/1103900229


Export citation

See also

  • Erratum : Joel L. Lebowitz, Errico Presutti. Erratum: ``Statistical mechanics of systems of unbounded spins''. Communications in Mathematical Physics Volume 78, Number 1, (1980), pp. 151-151.